It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Celexa side effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-23-2004, 11:27 AM   #1
    Rhadianze
    Member
     
    Rhadianze's Avatar
     
    Join Date: Aug 2004
    Location: Denver, CO
    Posts: 65
    Rhadianze HB User
    Celexa side effects


    I have been on pretty much all the available SSRI's out there it seems and have experienced everything from allergic reactions to intolerable side effects or they just flat out havent worked or quit after a few years. I just recently went up to 20 mg celexa from 10mg for anxiety. I know these are fairly small doses of this particular med but I still suspect I am experiencing side effects from the increase. It's driving me mad...

    I am curious if anyone takes Celexa (citalopram)on these boards and if so, did you experience side effects from it? What were they and how long do they last? Anything would be helpful to hear about!

     
    Sponsors Lightbulb
       
    Old 08-23-2004, 12:09 PM   #2
    welshboy
    Inactive
     
    Join Date: Aug 2004
    Posts: 79
    welshboy HB User
    Re: Celexa side effects

    I was on Citalopram for 5 years. I have recently had a bad episode of depression with extreme anxiety. My GP increased my dose of Cpram from 40mg to 60mg. This just made the anxiety worse, I too felt like I was going mad! I have since seen a specialist who has reduced the Citalopram - I am now back down to 20mg. He also introduced remeron/Zispin which I have talked about in other posts. I had to reduce the Cpram over a week b4 I could start on the Zispin due to potential effect of Seretonin Syndrome.
    I took the Zispin b4 bed, I had a great nights sleep and woke up feeling no anxiety at all and the depression lifted completely within 4 days! Aparently after doing some research on the net Zispin is a new type of antidepressant that is newer than SSRI's.
    Citalopram did work for me with my last depression but this time it did not (increased to 60mg for 7 weeks). I am sure that the increase in Citalopram to 60mg contributed to the anxiety and depression worsening. The Zispin has had such an amazing effect on my mood - I could not believe how quickly it has worked. The drawback at the moment of Zispin to me is that I feel quite wound up at times and am a little but short with people which is not in my nature. I am sure this will disapear with time though.

     
    Old 08-25-2004, 08:26 AM   #3
    Pamela12
    Senior Member
     
    Pamela12's Avatar
     
    Join Date: Jun 2004
    Location: Southern California
    Posts: 158
    Pamela12 HB User
    Re: Celexa side effects

    I have been on Celexa for four years, first starting at 20mgs a day and moving up to 40mgs. Each time I began a new dosage I experienced gastritis-type symptoms so I started taking my meds at night before going to bed and that helped. It only lasted about 1-2 weeks, then I was fine...
    __________________
    Pamela
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 08-29-2004, 03:25 PM   #4
    sonic
    Veteran
    (female)
     
    sonic's Avatar
     
    Join Date: Mar 2002
    Location: ,Ontario, Canada
    Posts: 497
    sonic HB User
    Re: Celexa side effects

    Hi all~~
    was just wondering,,Im suppose to be taking 20 mg ..but i dont want my sex drive COMPLETLY dead~ do you think the less you take,the better your sex drive?
    Right now im taking 10 mgr every second day.~

     
    Old 08-30-2004, 08:59 AM   #5
    mickey56
    Member
    (male)
     
    mickey56's Avatar
     
    Join Date: Aug 2004
    Posts: 95
    mickey56 HB User
    Re: Celexa side effects

    I was on 40 mg's of Celexa for almost a year.Sex drive down but alive! I switched to tne newer Lexapro overnight with no problems.Lexapro has less side effects and I take 10mg in the morning and 10 late afternoon.It really helps! Good luck.

     
    Old 08-30-2004, 12:54 PM   #6
    kimba28
    Senior Member
     
    kimba28's Avatar
     
    Join Date: Jun 2004
    Posts: 176
    kimba28 HB User
    Re: Celexa side effects

    I am coming off the lexapro. On it I had dizziness, stomach aches, muscle tremors, difficulty in the orgasmic area. A lot of things, but i worked my way around them. Unfortunately, it took me awhile to figure out that it was making my depression worse...lengthening the time I needed to be medicated. And after two years on it, it has been hell trying to come off of it.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Celexa-side effects digmusic Depression 5 02-28-2010 03:22 PM
    Celexa Side Effects + Question about Serotonin tiffanyhope12 Panic Disorders 7 02-10-2010 06:29 PM
    Celexa vs. Lexapro hamstachick Anxiety 2 01-16-2010 06:50 AM
    Celexa? Tyffica Depression 7 02-13-2008 09:07 PM
    Need Help re: Celexa Withdrawal AngieBaby77 Depression 2 09-12-2007 03:33 AM
    Dr just prescribed Celexa hotdam Anxiety 21 04-22-2007 06:22 PM
    Perscribed celexa.... SpeedStick Depression 4 07-09-2005 02:27 PM
    Celexa--sexual Side Effects!? intheforest Anxiety 1 07-31-2004 08:15 AM
    wellbutrin and celexa together kim20001 Depression 5 02-08-2004 04:45 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:43 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!